Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 1295089, 8 pages
https://doi.org/10.1155/2017/1295089
Research Article

Global Dynamics of Rational Difference Equations and

1School of Economics and Finance, Xi’an Jiaotong University, Xi’an 710061, China
2School of Mathematics and Statistics, North China University of Water Resources and Electric Power, Zhengzhou 450045, China
3College of Business Administration, Huaqiao University, Quanzhou 362021, China

Correspondence should be addressed to Weizhou Zhong; nc.ude.utjx.liam@uohziew

Received 24 December 2016; Revised 9 March 2017; Accepted 15 March 2017; Published 3 May 2017

Academic Editor: Douglas R. Anderson

Copyright © 2017 Keying Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keying Liu, Peng Li, and Weizhou Zhong, “Global Dynamics of Rational Difference Equations and ,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1295089, 8 pages, 2017. doi:10.1155/2017/1295089